# SDR USAASB97172

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE EMERGENCY AISLE LIGHT AT SEAT 1D OVERHEAD BIN INOP.  MAINTENANCE RELAMPED LIGHT WITH NO HELP.  CHECKED WIRING TO BATTERY CHARGER.  CHECKED GOOD.  REMOVED AND REPLACED BATTERY CHARGER.  OPS CHECK GOOD.  (M)
